# SDR CA020510023

- Difficulty date: May 8, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 28,265 hours
- Engine: Lyc ALF502R5
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: HC760H0003092
- Condition: Broken
- Location: Thrust Lever
- Part time: 31,321 hours, 28,849 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) INBOUND CREW REPORTED NR 1 ENGINE THRUST LEVER SEEMED TO HAVED SNAPPED. NO CONTROL OVER THRUST. ENGINE SHUT DOWN. MAINTENANCE FOUND NR 1 THRUST LEVER CABLE BROKEN AT PULLEY ON NR 1 ENGINE PYLON.
